Jump to content

I feel horrible and fat.


Recommended Posts

I feel fat and horrible. My stomach is bloated and I want to eat. I'm gaining instead of losing and all I did was take a teaspoon of strawberry jelly I was making. I'm 55 and past menapause so it can't be that time of the month. I want to cry.

I had my original plication 7/5/11, but 14 days ago I had it tighened. Before this I had my thyroid checked to see why I'm not losing and everything checked out fine. Why am I not losing? Why do I look like I'm pregnant?

Link to comment
Share on other sites

Don' feel sad. I can't believe that a teaspoon of jelly would make you 'gain' weight.

I can tell you that I was SUPER gassy for the first few weeks and I'm only 5 weeks out. I was distended. I think my stomach makes too much gas.

Please don't dispair, it will improve. :)

Your pal,

Meredith

Link to comment
Share on other sites

Hang in there Beverly, and keep in constant contact with the OCC. If you have questions about the jelly email Dr. Miranda, if you have questions about your procedure, email the Doctors. Does it feel different to you than the first time around? I wish you the best. Please keep coming back here for moral support. Keep talking to us sweetie!

*HUGS*

:)

Ana

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...